# SDR VNAA20250610072

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120817
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLAT TRACK 3-2 IS CHAFED ON THE LOWER FACE.  REPAIRED IAW MHIRJ REO 670-57-42-2007 REV-- DATED 2025-02-25. REFERENCED PSA RII GUIDE REV 00 DATED 29,NOV,24 PN CC670-12081-7
